# SDR CALA2018021600632

- Difficulty date: February 13, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 691T010417
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 RT FAILSAFE STRAP FOUND CRACKED.  THE FAILSAFE WAS REPAIRED IAW EA 5340-01478, REV C, OP 04.
